# SDR 2005UALA01044

- Difficulty date: September 26, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 42,902 hours, 15,656 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU START AT DEPARTURE WITH PACKS ON FOR SEVERAL MINUTES FLT CREW NOTED ELECTRICAL ODOR THROUGHOUT CABIN AND FLIGHT DECK.  MAINTENANCE RAN PACKS USING APU PNEUMATICS FOR 20 MINS IN ACCORDANCE WITH MM21-00-01 WITH NO FURTHER SMELL NOTED.  RETURNED AIRCRAFT TO SERVICE.
